# SDR PNSA2014040901

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- Aircraft time: 32,204 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1396
- Condition: Failed
- Location: Emergency Lights
- Part time: 856 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY FAILED CHECK.  REPLACED POWER SUPPLY AT 21LN.
